# SDR COMA9760129

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Slow
- Location: Nlg Doors
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

NOSE LANDING GEAR DOORS TOOK 20 SECONDS TO CLOSE AFTER GEAR WAS DOWN AND LOCKED.  COULD NOT DUPLICATE DISCREPANCY.  NOSE LANDING GEAR DOOR OPERATION NORMAL DURING EXTENSION AND RETRACTION CHECKS.
